# SDR SWAA2022022396081

- Difficulty date: October 18, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241EF; FWD EDGE; OTBD SIDE; DISBONDED FACE SHEET. / REPAIRED DISBONDED ON FWD EDGE O/B CORNER ON PANEL 241EF. IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1; SRM 53-00-50-2R-0 REPAIR GENERAL
